# SDR RAIA00707022

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 21,686 hours, 18,620 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: 0851HU3
- Part serial: 253321
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Part time: 21,646 hours, 18,590 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT NR 5529 - STL - PITOT 2 INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED PITOT NR 2 SENSOR. OPS AND LEAK CHECK GOOD.
